Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Wiener-Hopf type problems for elliptic systems of singular integral equations


Author: Eliahu Shamir
Journal: Bull. Amer. Math. Soc. 72 (1966), 501-504
DOI: https://doi.org/10.1090/S0002-9904-1966-11516-1
MathSciNet review: 0194858
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. C. Gohberg, Factorization problems in normed rings, Uspehi Mat. Nauk 19 (1964) 71-124. MR 163184
  • 2. I. C. Gohberg and M. G. Krein, Systems of singular integral equations in half line, Uspehi Mat. Nauk 13 (1958), 3-72. MR 102720
  • 3. J. Peetre, Mixed problems for higher order elliptic equations in two dimensions. I, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 337-353; II, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 1-12.
  • 4. M. Schechter, Mixed problems for higher order elliptic partial differential equations, Comm. Pure Appl. Math. 13 (1960), 407-425. MR 125331
  • 5. E. Shamir, Mixed boundary value problems for elliptic equations in the plane. The L, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 117-138. MR 157089
  • 6. E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 227-305. MR 165328
  • 7. E. Shamir, Une propriété des espaces H, C. R. Acad. Sci. Paris, 255 (1962), 448-449. MR 143015
  • 8. I. M. Višik and G. I. Èskin, General boundary value problems with discontinuous conditions at the boundary, Dokl. Akad. Nauk SSSR 158 (1964), 15 = Soviet Math. Dokl. 5 (1964), 1154. MR 170129


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11516-1

American Mathematical Society